# SDR SWAA2023121319117

- Difficulty date: November 7, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 59,250 hours, 35,411 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB RIB #4 STA. 120.30 STIFFENER #3 CRACKED AT LWR RADIUS<[01] ACCOMPLISHED REPAIR AT R/H HORIZONTAL STAB RIB #4 STA. 120.30 STIFFENER #3 PER SRM 55-10-09-2R-5 REPAIR 5;[02] VERIFIED REPAIR ACCOMPLISHED
